# SDR CA120607007

- Difficulty date: June 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 16,563 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1156200219
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PHASE INSPECTION IN PROGRESS, NOTED A NOISE AND MOVEMENT ON RT ELEVATOR OTBD HINGE.  INVESTIGATED FURTHER FOUND WEAR IN OTBD HINGE FITTING ATTACH HOLES. PART HAD BEEN SUBJECT TO MANDATORY SB 2132 WHICH HAD BEEN INCORPORATED.  FIRST OVERSIZED BOLTS HAD BEEN INSTALLED.  BRACKET HOLES ELONGATED SO THAT SECOND OVERSIZE MAY NOT FIT.
